A risk-sensitive maximum principle for a Markov regime-switching jump-diffusion system and applications



Sun, Zhongyang, Kemajou-Brown, Isabelle and Menoukeu-Pamen, Olivier
(2018) A risk-sensitive maximum principle for a Markov regime-switching jump-diffusion system and applications. ESAIM: Control, Optimisation and Calculus of Variations, 24 (3). 985 - 1013.

[img] Text
Manuscript20171.pdf - Accepted Version

Download (376kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 30 May 2017 07:45
Last Modified: 18 Nov 2019 08:14
DOI: 10.1051/cocv/2017039
URI: http://livrepository.liverpool.ac.uk/id/eprint/3007688
Repository Staff Access